# SDR HEEA968372

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2764F
- Make and model: Bell 206L-1
- Aircraft serial: 45279
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT REPORT. CHECKED VOLTAGE, SWAPPED HALVES OF UNIT WITH A GOOD UNIT.  VERIFIED PROBLEM ON LOCAL OSCILLATOR HALF OF UNIT.  REPLACED V101 AND DID NOT HELP.  SWAPPED MIXER DIODE.  ALSO NO HELP.
